# SDR NACA2023083100001

- Difficulty date: August 31, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,312 hours, 14,959 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AT GATE. PERFORMED APU CONTROL UNIT BITE TEST, NO FAULT FOUND AT THIS TIME. OPS CHECK OK, PER AMM 49-61-05-792
